Alert archive / California / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 3, NWS San Francisco Bay Area, CA

December 16, 2014Monterey County, Santa Cruz County, California

NWS San Francisco Bay Area, CA issued this severe thunderstorm warning at Dec 16, 2014, 8:27 PM PST for Monterey County, Santa Cruz County, California. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 16, 2014, 8:27 PM PST (04:27 UTC)
Expired
Dec 16, 2014, 8:55 PM PST
In force
28 min
Issued by
NWS San Francisco Bay Area, CA
Area
Storm-based polygon

Counties Monterey County, CA, Santa Cruz County, CA

The radar

The San Francisco radar (KMUX), 34 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 4.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2014-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2014-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS56 KMTR 170427
SVRMTR
CAC053-087-170500-
/O.NEW.KMTR.SV.W.0003.141217T0427Z-141217T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
827 PM PST TUE DEC 16 2014

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED
A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONTEREY COUNTY IN CENTRAL CALIFORNIA...
  SOUTHERN SANTA CRUZ COUNTY IN NORTHERN CALIFORNIA...
  THIS INCLUDES THE CITY OF WATSONVILLE...

* UNTIL 900 PM PST

* AT 825 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
  WATSONVILLE...AND MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. WHILE NOT 
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS 
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3683 12181 3685 12181 3687 12183 3689 12184
      3694 12177 3682 12172 3682 12181
TIME...MOT...LOC 0426Z 243DEG 14KT 3685 12183

$$

RC
2 follow-up statements
001 
WWUS56 KMTR 170445
SVSMTR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
845 PM PST TUE DEC 16 2014

CAC053-087-170500-
/O.CON.KMTR.SV.W.0003.000000T0000Z-141217T0500Z/
MONTEREY CA-SANTA CRUZ CA-
845 PM PST TUE DEC 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM PST
FOR SANTA CRUZ AND MONTEREY COUNTIES...

AT 839 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
WATSONVILLE...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR COTINUES TO INDICATED SOME ROTATION WITHIN THIS STORM. 
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A 
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! 

&&

LAT...LON 3683 12181 3685 12181 3687 12183 3689 12184
      3694 12177 3682 12172 3682 12181
TIME...MOT...LOC 0444Z 243DEG 14KT 3688 12175

$$

RC
731 
WWUS56 KMTR 170455
SVSMTR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
855 PM PST TUE DEC 16 2014

CAC053-087-170501-
/O.CAN.KMTR.SV.W.0003.000000T0000Z-141217T0500Z/
MONTEREY CA-SANTA CRUZ CA-
855 PM PST TUE DEC 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR SANTA CRUZ AND MONTEREY
COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONTEREY COUNTY AND 
SOUTHERN MONTEREY COUNTY HAS BEEN CANCELLED. THE STORM HAS RAPIDLY 
WEAKENED BELOW SEVERE STORM LEVELS AND HAS BEEN CANCELLED. HEAVY 
RAINS...SMALL HAIL...LIGHTNING AND LOCAL WIND GUSTS UP TO 30 MPH ARE 
STILL LIKELY THROUGH 9 PM WITH THIS STORM.

LAT...LON 3683 12181 3685 12181 3687 12183 3689 12184
      3694 12177 3682 12172 3682 12181
TIME...MOT...LOC 0451Z 243DEG 14KT 3689 12172

$$

RC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 16, 7:29 PM PST, 58 minutes earlier.

Area forecast discussion, Dec 16, 7:29 PM PST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
729 PM PST TUE DEC 16 2014

.SYNOPSIS...RAIN AND A SLIGHT CHANCE OF THUNDERSTORMS WILL PUSH
THROUGH THE AREA THIS EVENING AND OVERNIGHT BEFORE TAPERING TO
SHOWERS BY EARLY WEDNESDAY MORNING. RAIN...HEAVY AT TIMES...WILL
ACCOMPANY THIS SYSTEM WHICH WILL CREATE CONTINUED FLOODING CONCERNS
AND ELEVATED CONCERNS OF MUDSLIDES. A BRIEF PERIOD OF DRY WEATHER
WILL TAKE PLACE THROUGH THURSDAY BEFORE A FEW MORE QUICK MOVING
WEAK SYSTEMS CROSS THE AREA LATER THIS WEEK WITH LIGHTER RAINFALL
AMOUNTS.

&&

.DISCUSSION...AS OF 7:24 PM PST TUESDAY...A STRONG VORTICITY LOBE
WITHIN A SHARP MID-UPPER LEVEL TROUGH WAS BEING ADVECTED SE OVER
THE SF BAY AREA AND NORTH CENTRAL COAST THIS EVENING. THE TROUGH
SHOWS UP NICELY AND IS READILY IDENTIFIABLE ON THE WATER VAPOR
LOOP THIS EVENING. THE 500 MB LEVEL COLD POOL OF AIR...AS COLD AS
-25C...WITH THE TROUGH CONTINUES TO SPUR ADDITIONAL SURFACE BASED
INSTABILITY OVER ABOVE NORMAL DEC SEA TEMPS WITH LIFTED INDEXES
DOWN TO -3 TO -4 AND CAPE UPWARDS OF 900-1000 J/KG THIS EVE. THE
ACTIVE LIGHTNING PATTERN OVER AND JUST WEST OF THE OUTER CA
COASTAL WATERS AREA LATE THIS AFTERNOON HAS SINCE DIMINISHED. LOW
TOPPED CELLS HAVE BEEN SHOWING BRIEF ORGANIZATION THEN RAPIDLY
PULSE DOWN. POCKETS OF HEAVY RAIN CONTINUE TO FALL ON SATURATED
SOILS. IT'S BEEN A BUSY SHIFT CONTINUING ON FROM THE BUSY DAY
SHIFT WITH A CLOSE MONITORING OF MOD TO HEAVY RAIN RATES...RISES
ON CREEKS AND STREAMS...AND STEADY INCOMING REPORTS OF URBAN
FLOODING. THE URBAN AND SMALL STREAM FLOOD ADVISORIES PRESENTLY
COVER SONOMA...NAPA...MARIN...SAN FRANCISCO...SAN MATEO... CONTRA
COSTA...ALAMEDA...SANTA CLARA AND SANTA CRUZ COUNTIES THROUGH 8:30
PM PST. ANOTHER URBAN AND SMALL STREAM FLOOD ADVISORY COVERS
MONTEREY AND SAN BENITO COUNTIES THROUGH 9:15 PM PST. WE
ANTICIPATE A STEADY TAPERING OFF OF THE MOD-HEAVY RAINS OVERNIGHT.
NOT SURE IF WE NEED TO EXTEND URBAN AND SMALL STREAM ADVISORIES
BEYOND PRESENT EXPIRATION TIMES...WILL RE-VISIT LATER THIS EVE.
OTHERWISE WE CONTINUE TO KEEP CLOSE EYE ON CONVECTIVE AND FLOODING
POTENTIAL. SOCIAL MEDIA INFO...INTERACTIONS HAVE BEEN/CONTINUE TO
BE QUITE HELPFUL AND ARE VERY MUCH APPRECIATED! LIMITED TIME TO
WRITE ADDITIONAL AS OF NOW. WILL LET PRESENT FORECAST PACKAGE STAY
AS IS. IF TIME ALLOWS LATER IN SHIFT WILL TAKE A LOOK AT FORECAST
PACKAGE TO SEE IF ANY UPDATES ARE NEEDED.

&&

.AVIATION...AS OF 4:00 PM PST TUESDAY...FOR 00Z TAFS...THE NEXT
IN A SERIES OF FRONTAL SYSTEMS TO HIT THE REGION IS CURRENTLY
MOVING ACROSS AREA TERMINALS. GUSTY SOUTHEASTERLY WINDS AND MODERATE
TO PERIOD OF HEAVY RAIN ANTICIPATED THROUGH THIS EVENING.
BORDERLINE VFR/MVFR CIGS EXPECTED THROUGH THE FORECAST PERIOD.
WINDS WILL BEGIN TO VEER TO THE WEST AFTER FRONTAL PASSAGE LATE
TONIGHT.

VICINITY OF KSFO...BORDERLINE VFR/MVFR CIGS EXPECTED WITH FRONTAL
PASSAGE ALONG WITH PERIOD OF HEAVY RAIN AND GUSTY SOUTHEASTERLY WINDS
TO 25 KT. WINDS WILL VEER TO THE WEST AROUND MIDNIGHT TONIGHT WITH
SCATTERED SHOWERS EXPECTED IN THE VICINITY.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...BORDERLINE VFR/MVFR CIGS EXPECTED
WITH FRONTAL PASSAGE ALONG WITH PERIOD OF HEAVY RAIN AND MODERATE
SOUTHEASTERLY WINDS. WINDS WILL VEER TO THE WEST AROUND 18Z-20Z
TONIGHT WITH SCATTERED SHOWERS EXPECTED IN THE VICINITY.

&&

.MARINE...AS OF 02:01 PM PST TUESDAY...ANOTHER ROUND OF UNSETTLED
WEATHER WILL MOVE OVER THE COASTAL WATERS TODAY AND PRESENT A
PERIOD OF GUSTY SOUTHERLY WINDS AND BUILDING SEAS. IN ADDITION...
THE PASSING FRONT WILL ALSO BRING RAIN AND ISOLATED THUNDERSTORMS
THROUGH THE EVENING. NORTHWEST WINDS WILL DEVELOP BEHIND THE FRONT
TUESDAY NIGHT INTO WEDNESDAY. UNSETTLED WEATHER WILL CONTINUE FOR
THE REST OF THE WEEK AS MORE STORMS SWEEP THROUGH THE REGION.
SWELLS WILL INCREASE AGAIN LATE THIS WEEK AS HIGH PRESSURE BUILDS
OVER THE PACIFIC.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM UNTIL 3 AM
             SCA...PIGEON PT TO PT PINOS 10-60 NM UNTIL 3 AM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 3 AM
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM
             SCA...PT ARENA TO PT REYES 10-60 NM
             SCA...PT REYES TO PIGEON PT 10-60 NM
             SCA...ROUGH BAR ADVISORY FOR SF BAR
             SCA...MONTEREY BAY UNTIL 9 PM
             SCA...SF BAY NORTH OF THE BAY BRIDGE UNTIL 8 PM
             SCA...SF BAY SOUTH OF THE BAY BRIDGE UNTIL 8 PM

&&

PUBLIC FORECAST: CANEPA
AVIATION: CW
MARINE: DRP
HYDROLOGY: MS

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Dec 16, 5:12 AM PST, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
512 AM PST TUE DEC 16 2014

CAZ006-505>513-516>518-528>530-171315-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
512 AM PST TUE DEC 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...TUESDAY AND TUESDAY NIGHT

SHOWERS WILL CHANGE OVER TO RAIN LATER TODAY. RAIN COULD BE HEAVY
AT TIMES WHICH MAY LEAD TO URBAN AND SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS WILL CONTINUE THROUGH WEDNESDAY WITH DRY WEATHER EXPECTED
ON THURSDAY. ANOTHER ROUND OF RAIN IS FORECAST FOR FRIDAY. DRY
WEATHER IS FORECAST FOR THE WEEKEND INTO NEXT MONDAY.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Dec 16, 6:21 PM PST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
621 PM PST TUE DEC 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     FLOOD            1 NW OAKLAND            37.78N 122.24W
12/16/2014                   ALAMEDA            CA   DEPT OF HIGHWAYS

            23RD AVE OFFRAMP FROM 880 IN OAKLAND FLOODED WITH 2-3
            INCHES OF WATER

&&

ACROSS
Local storm report, Dec 16, 6:23 PM PST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
623 PM PST TUE DEC 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     FLOOD            1 E SAN FRANCISCO       37.77N 122.40W
12/16/2014                   SAN FRANCISCO      CA   DEPT OF HIGHWAYS

            INTERSTATE 80 7TH ST OFFRAMP FLOODED WITH 4-5 INCHES OF
            WATER

&&

ACROSS
Local storm report, Dec 16, 6:39 PM PST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
639 PM PST TUE DEC 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     FLOOD            1 ESE HALF MOON BAY     37.47N 122.43W
12/16/2014                   SAN MATEO          CA   DEPT OF HIGHWAYS

            LANES BLOCK ON HIGHWAY 92 NEAR MAIN STREET IN HALF MOON
            BAY DUE TO FLOODING

&&

ACROSS
Local storm report, Dec 16, 7:18 PM PST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
718 PM PST TUE DEC 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     DEBRIS FLOW      2 NNE ATLAS PEAK RAWS   38.50N 122.25W
12/16/2014                   NAPA               CA   LAW ENFORCEMENT

            MUDSLIDE INTO TRAFFIC LANES ON HIGHWAY 128 AT SAGE CANYON
            IN ST HELENA

&&

ACROSS
Local storm report, Dec 16, 8:11 PM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
811 PM PST TUE DEC 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     NON-TSTM WND DMG 5 ENE HEALDSBURG        38.64N 122.77W
12/16/2014                   SONOMA             CA   LAW ENFORCEMENT

            TREE DOWN ACROSS ALL LANES OF HIGHWAY 128 AT CHALK HILL
            ROAD

&&

ACROSS
Local storm report, Dec 16, 8:17 PM PST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
817 PM PST TUE DEC 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLOOD            7 NE NOVATO             38.16N 122.45W
12/16/2014                   SONOMA             CA   DEPT OF HIGHWAYS

            HIGHWAY 121 NEAR SEARS POINT RACEWAY CLOSED IN BOTH
            DIRECTIONS DUE TO FLOODING

&&

ACROSS

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 4:15 PM PSTSpecial Marine WarningMTR30 min
Dec 16, 4:43 PM PSTSpecial Marine WarningMTR47 min
Dec 16, 4:51 PM PSTSpecial Marine WarningMTR24 min
Dec 16, 5:03 PM PSTSpecial Marine WarningMTR27 min
Dec 16, 5:24 PM PSTSpecial Marine WarningMTR36 min
Dec 16, 5:36 PM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara, Santa Cruz3 hr
Dec 16, 6:37 PM PSTSpecial Marine WarningMTR23 min
Dec 16, 7:01 PM PSTSpecial Marine WarningMTR29 min
Dec 16, 7:27 PM PSTSpecial Marine WarningMTR33 min
Dec 16, 8:00 PM PSTSpecial Marine WarningMTR30 min
Dec 16, 8:19 PM PSTSpecial Marine WarningMTR26 min
Dec 16, 8:30 PM PSTSpecial Marine WarningMTR15 min
Dec 16, 8:32 PM PSTAreal Flood AdvisoryMTRMarin, Napa, Sonoma3 hr
Dec 16, 8:46 PM PSTSpecial Marine WarningMTR29 min
Dec 17, 8:54 AM PSTSmall Craft Advisory for Hazardous SeasMTR13 hr

Nearby

Severe Thunderstorm Warnings in California, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.